# SDR FCPR20110005

- Difficulty date: July 1, 2011
- Submitted: July 6, 2011
- Operation: General aviation
- Aircraft: N164WS
- Make and model: Beech C90A
- Aircraft serial: LJ1736
- Aircraft time: 1,623 hours, 3,169 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Aileron
- Part time: 1,623 hours, 3,169 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SHOP VISIT FOR OTHER MX, FOUND RT AILERON CRACKED ON TOP NEAR TRAILING, APPROX 2 FEET OTBD OF INBD TIP.
